2019
Том 71
№ 7

All Issues

Plotnikov V. A.

Articles: 8
Brief Communications (Russian)

Quasidifferential equations in semilinear metric spaces

Plotnikov V. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1998. - 50, № 1. - pp. 148–153

For quasidifferential equations in semilinear metric spaces, we consider the problem of existence, uniqueness, and continuity of solutions and the problem of justification of the averaging method.

Article (Russian)

Bogolyubov theorem for quasidifferential equations with pulses

Kitanov P. M., Plotnikov V. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1997. - 49, № 11. - pp. 1504–1511

We consider the averaging method for pulse quasidifferential equations in metric spaces.

Brief Communications (Russian)

On averaging of differential inclusions in the case where the average of the right-hand side does not exist

Plotnikov V. A., Savchenko V. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1996. - 48, № 11. - pp. 1572-1575

We consider the problem of application of the averaging method to the asymptotic approximation of solutions of differential inclusions of standard form in the case where the average of the right-hand side does not exist.

Article (Russian)

Averaging of differential inclusions with many-valued pulses

Plotnikov V. A., Plotnikova L. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1995. - 47, № 11. - pp. 1526–1532

We justify a method of complete and partial averaging on finite and infinite intervals for differential inclusions with many-valued pulses.

Article (Ukrainian)

Averaging of aperiodic problems of control over fracture surfaces

Plotnikov V. A., Slobodyanyuk O. E., Zverkova T. S.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 10. - pp. 1388–1392

An averaging method is justified for standard aperiodic systems with parameters and discontinuous right-hand sides under the condition of aperiodicity and applied to the problems of control over fracture surfaces.

Article (Ukrainian)

An averaging scheme for integrodifferential equations

Plotnikov V. A., Rudyk O. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 7. - pp. 995-997

Article (Ukrainian)

Averaging of differential inclusions

Plotnikov V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 5. - pp. 573–576

Article (Ukrainian)

Justification of an averaging scheme for systems of standard form on a finite interval

Plotnikov V. A., Yarovoy A. T.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 2. - pp. 166– 171